Alert archive / Kansas / Red Flag Warnings in 2018

Red Flag Warning 14, NWS Goodland, KS

April 1, 2018Cheyenne County, Kit Carson County, Colorado; Greeley County, Sherman County, Wallace County, Kansas

NWS Goodland, KS issued this red flag warning at Apr 1, 2018, 11:28 AM MDT for Cheyenne County, Kit Carson County, Colorado; Greeley County, Sherman County, Wallace County, Kansas. It took effect at Apr 2, 2018, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 1, 2018, 11:28 AM MDT (17:28 UTC)
In effect from
Apr 2, 2018, 11:00 AM MDT
Expired
Apr 2, 2018, 7:45 PM MDT
In force
9 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Greeley County, KS, Sherman County, KS, Wallace County, KS

The radar

The Goodland radar (KGLD), 55 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 5.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -72 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-72 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

509 
WWUS83 KGLD 011728
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
1128 AM MDT Sun Apr 1 2018

...DANGEROUS FIRE WEATHER CONDITIONS ON MONDAY ALONG THE COLORADO
AND KANSAS BORDER...

COZ253-254-KSZ013-027-041-020600-
/O.UPG.KGLD.FW.A.0012.180402T1700Z-180403T0200Z/
/O.NEW.KGLD.FW.W.0014.180402T1700Z-180403T0200Z/
Kit Carson-Cheyenne-Sherman-Wallace-Greeley-
1128 AM MDT Sun Apr 1 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 013, 027, 
041, 253, AND 254...

The National Weather Service in Goodland has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Monday. The
Fire Weather Watch is no longer in effect. 

* Affected Area...In Colorado...Fire Weather Zone 253 Kit Carson 
  and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather 
  Zone 013 Sherman...Fire Weather Zone 027 Wallace and Fire 
  Weather Zone 041 Greeley.

* Winds...Southwest 15 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Any fires that start will have extreme fire 
  behavior and spread rapidly. Outdoor burning is not advised. 
  A strong cold front will move through the area during the 
  evening and overnight hours. North winds gusting to 60 mph 
  will be possible and would cause any ongoing fires to 
  suddenly change direction and speed making them nearly 
  impossible to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
5 follow-up statements
706 
WWUS83 KGLD 020314
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
914 PM MDT Sun Apr 1 2018

...DANGEROUS FIRE WEATHER CONDITIONS ALONG THE KANSAS AND 
COLORADO BORDER MONDAY AFTERNOON...

COZ253-254-KSZ013-027-041-021200-
/O.CON.KGLD.FW.W.0014.180402T1700Z-180403T0200Z/
Kit Carson-Cheyenne-Sherman-Wallace-Greeley-
914 PM MDT Sun Apr 1 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
013, 027, 041, 253, AND 254...

* Affected Area...In Colorado...Fire Weather Zone 253 Kit Carson 
  and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather 
  Zone 013 Sherman...Fire Weather Zone 027 Wallace and Fire 
  Weather Zone 041 Greeley.

* Winds...Southwest or West Southwest at 15 to 25 mph with gusts 
  up to 35 mph.

* Relative Humidity...10 to 20 percent.

* Impacts...Any fires that start will exhibit extreme behavior and
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Outdoor burning is not advised.

A Red Flag Warning means that critical fire weather conditions 
are expected. A combination of strong winds, low relative 
humidity, and warm temperatures will contribute to extreme fire 
behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld
352 
WWUS83 KGLD 021010
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
410 AM MDT Mon Apr 2 2018


COZ253-254-KSZ013-027-041-021800-
/O.CON.KGLD.FW.W.0014.180402T1700Z-180403T0200Z/
Kit Carson-Cheyenne-Sherman-Wallace-Greeley-
410 AM MDT Mon Apr 2 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 013...027...041...253 AND 254...

* Affected Area...In Colorado...Fire Weather Zone 253 Kit Carson 
  and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather 
  Zone 013 Sherman...Fire Weather Zone 027 Wallace and Fire 
  Weather Zone 041 Greeley.

* Winds...Southwest 15 to 25 mph with gusts up to 30 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Any fires that start will have extreme fire behavior
  and spread rapidly. Outdoor burning is not advised. A strong
  cold front will enter the warning area around or shortly before
  midnight shifting winds to the north at 20 to 35 mph with higher
  gusts. Any ongoing fires will shift in direction and increase in
  speed when the cold front moves through. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions 
are expected. A combination of strong winds, low relative 
humidity, and warm temperatures will contribute to extreme fire 
behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld
610 
WWUS83 KGLD 021703
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
1103 AM MDT Mon Apr 2 2018

COZ253-254-KSZ013-027-041-030200-
/O.CON.KGLD.FW.W.0014.000000T0000Z-180403T0200Z/
Kit Carson-Cheyenne-Sherman-Wallace-Greeley-
1103 AM MDT Mon Apr 2 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 013...
027...041...253 AND 254...

* Affected Area...In Colorado...Fire Weather Zone 253 Kit Carson 
  and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather 
  Zone 013 Sherman...Fire Weather Zone 027 Wallace and Fire 
  Weather Zone 041 Greeley.

* Winds...Southwest 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds, low relative
humidity, and warm temperatures will contribute to extreme fire
behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld
185 
WWUS83 KGLD 022018
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
218 PM MDT Mon Apr 2 2018

COZ253-254-KSZ027-041-030600-
/O.NEW.KGLD.FW.W.0015.180403T1800Z-180404T0000Z/
/O.CON.KGLD.FW.W.0014.000000T0000Z-180403T0200Z/
Kit Carson-Cheyenne-Wallace-Greeley-
218 PM MDT Mon Apr 2 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 027...
041...253 AND 254...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT TUESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 027...041...
253 AND 254...

The National Weather Service in Goodland has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon to 6 PM MDT Tuesday.

* Affected Area...In Colorado...Fire Weather Zone 253 Kit Carson 
  and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather 
  Zone 027 Wallace and Fire Weather Zone 041 Greeley.

* Winds...Southwest 10 to 20 mph with gusts to 30 mph for this
  afternoon and early evening. Northwest 35 to 45 mph with gusts 
  up to 65 mph on Tuesday.

* Relative Humidity...As low as 11 to 12 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds, low relative
humidity, and warm temperatures will contribute to extreme fire
behavior.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ042-030600-
/O.NEW.KGLD.FW.W.0015.180403T1800Z-180404T0000Z/
Wichita-
318 PM CDT Mon Apr 2 2018

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 042...

The National Weather Service in Goodland has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 1 PM to 7 PM CDT Tuesday.

* Affected Area...In Kansas...Fire Weather Zone 042 Wichita.

* Winds...North 30 to 40 mph with gusts up to 55 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ013-030200-
/O.CON.KGLD.FW.W.0014.000000T0000Z-180403T0200Z/
Sherman-
218 PM MDT Mon Apr 2 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 013...

* Affected Area...In Kansas...Fire Weather Zone 013 Sherman.

* Winds...Southwest 10 to 15 mph with gusts up to 30 mph.

* Relative Humidity...As low as 13 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds, low relative
humidity, and warm temperatures will contribute to extreme fire
behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld
512 
WWUS83 KGLD 030145
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
745 PM MDT Mon Apr 2 2018


COZ253-254-KSZ027-041-030945-
/O.CAN.KGLD.FW.W.0014.000000T0000Z-180403T0200Z/
/O.CON.KGLD.FW.W.0015.180403T1800Z-180404T0000Z/
Kit Carson-Cheyenne-Wallace-Greeley-
745 PM MDT Mon Apr 2 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MDT
TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
027...041...253 AND 254...
...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 027...041...253 AND 254...

The National Weather Service in Goodland has cancelled the Red
Flag Warning for Monday. A red flag warning remains in effect for
Tuesday.

* Affected Area...In Colorado...Fire Weather Zone 253 Kit Carson 
  and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather 
  Zone 027 Wallace and Fire Weather Zone 041 Greeley.

* Winds...North 35 to 45 mph with gusts up to 60 mph.

* Relative Humidity...As low as 20 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds, low relative
humidity, and warm temperatures will contribute to extreme fire
behavior.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ013-030245-
/O.CAN.KGLD.FW.W.0014.000000T0000Z-180403T0200Z/
Sherman-
745 PM MDT Mon Apr 2 2018

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONE 013...

The National Weather Service in Goodland has cancelled the Red
Flag Warning.

Humidities have increased and winds have weakened, therefore the
Red Flag Warning has been cancelled.

$$

KSZ042-030945-
/O.CON.KGLD.FW.W.0015.180403T1800Z-180404T0000Z/
Wichita-
845 PM CDT Mon Apr 2 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT
TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
042...

* Affected Area...In Kansas...Fire Weather Zone 042 Wichita.

* Winds...North 30 to 40 mph with gusts up to 58 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Apr 1, 11:17 AM MDT, 11 minutes earlier.

Area forecast discussion, Apr 1, 11:17 AM MDT, 11 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1117 AM MDT Sun Apr 1 2018

.UPDATE...
Issued at 1011 AM MDT Sun Apr 1 2018

Update issued to remove mention of precip for most the region for
the remainder of the day. Trend on radar has precip quickly
dissipating as fast as it expanded earlier. Have a slight chance
over the northeast for this morning with sunshine breaking in
from west to east. No other changes at this time.

&&

.SHORT TERM...(Today through Tuesday night)
Issued at 345 AM MDT Sun Apr 1 2018

Today...precipitation chances in the form of snow remain across the
far north and northeast through the morning along an axis of 850-
500mb humidity. Maybe an inch of accumulation at best. Clouds
quickly decrease from west to east during the afternoon. Should see
high temperatures range from the upper 30s to around 40 in the east
to the upper 40s to around 50 in far eastern Colorado. Dry weather
expected tonight with some increase in high clouds. Low temperatures
in the low 20s far east and south with mid 20s to low 30s for parts
of far eastern Colorado.

Monday...forecast concerns are location of warm front/dry line
during the day which will impact temperature, humidity, wind
strength forecast all of which impact where critical fire weather
conditions will be/may be met during the day. During the evening and
overnight hours focus shifts to possibility of a High Wind Watch
being needed.

Latest guidance indicating a sfc low developing over far eastern
Colorado during the afternoon with a warm front lifting
east/northeast across some of the area. Question is how far it lifts
or doesnt lift. Highest confidence for warmest temperatures remains
along and west of the CO/KS border where 850mb temperatures in the
low to mid 70s support highs into the 80s. Further east confidence
not as high. Will nudge readings up across the west a few degrees to
start. It wasnt too long ago Goodland hit the mid 80s in a similar
setup.

For Monday night the sfc low slides southeast toward central Kansas
by midnight then St. Louis by sunrise Tuesday morning. Latest
guidance showing rather impressive 3 hour pressure rises up to
13mb (across western 1/2 of the area) behind the front with very
strong winds just above the surface. Have increased winds
considerably and a High Wind Watch may be needed for a few hours
during the evening- early overnight hours. A few rain and snow
showers are possible mainly along and north of the KS/NE border.
Low temperatures in the mid 20s northwest to mid 30s east.

Tuesday...strongest winds of the day will be in the morning and
generally south of the interstate for the time being with gusts over
60 mph possible. As we progress through the rest of the morning and
afternoon we should see northwest winds gusting 35 to 45 mph across
the area. By sunset winds decrease significantly. Afternoon
temperatures should reach the low to mid 40s across the KS/NE border
with around 50 south in Leoti. Low temperatures in the upper teens
to low 20s.

.LONG TERM...(Wednesday through Saturday)
Issued at 256 AM MDT Sun Apr 1 2018

For the long term forecast period, the Tri-State area could see some
chances for precipitation Thursday night and Friday afternoon
through Saturday.

Expecting temperatures to briefly climb in the upper 60s to low
70s on Thursday, then drop off with the upcoming two shortwaves
leaving daily highs through Sunday in the lower 50s to upper 60s.

Relative humidities look better for critical fire weather on
Wednesday and Thursday, but winds will have to come up in order
for any action to be taken.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1117 AM MDT Sun Apr 1 2018

For KGLD...VFR conditions expected thru the forecast with SCT-
BKN040 giving way to scattered high clouds by 07z Monday.
Winds...SE 10-20kts thru 07z then SSW 15-25kts.

For KMCK...MVFR skies with ceilings around OVC015 thru 21z this
afternoon...then VFR with a mix of scattered low and high clouds.
Winds...SE 10-15kts.

&&

.FIRE WEATHER...
Issued at 345 AM MDT Sun Apr 1 2018

Critical fire weather conditions remain possible in the Fire Weather
Watch area Monday. A few counties may need to be added once
confidence increases in the position of the warmest and driest
air along with strongest southwest winds.

It should be noted that a very strong cold front will enter the
northwest corner of the forecast area during the early evening
hours spreading south across the remainder of the area by midnight.
North to northwest winds will rapidly increase with gusts to 60 mph
possible. This will cause any fires that do develop to suddenly shift
in direction and increase in speed with the cold frontal passage.
They may become nearly impossible to control.

Near critical fire weather conditions are expected for areas west of
a line from Flagler to Tribune Tuesday afternoon.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Fire Weather Watch from Monday morning through Monday evening
     for KSZ013-027-041.

CO...Fire Weather Watch from Monday morning through Monday evening
     for COZ253-254.

NE...NONE.
&&

UPDATE...JN
SHORT TERM...99
LONG TERM...EV
AVIATION...JN
FIRE WEATHER...99
Hazardous weather outlook, Apr 1, 3:25 AM MDT, 8 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
325 AM MDT Sun Apr 1 2018

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021200-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
325 AM MDT Sun Apr 1 2018 /425 AM CDT Sun Apr 1 2018/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TODAY AND TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Warm temperatures, low relative humidities, and breezy southwest
winds are expected to result in critical fire weather conditions
Monday afternoon. A Fire Weather Watch is in effect for Sherman,
Wallace, and Greeley counties in western Kansas, along with Kit
Carson and Cheyenne counties in eastern Colorado.

A cold front will cross the region Monday evening and overnight.
Very strong north winds are expected with gusts up to 60 mph
possible. Blowing dust will be possible for an hour or so after the
frontal passage.

Very strong north to northwest winds continue Tuesday morning with
gusts to 60 mph possible. Wind gusts in the 35 to 50 mph range are
expected in the afternoon. If current trends persist, a High Wind
Watch may be necessary for parts of the area.

Near critical fire weather conditions are expected Tuesday generally
west of a line from Flagler to Tribune.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 2:17 PM MDTHigh Wind WatchGLDCheyenne, Kit Carson, Yuma21 hr

Nearby

Red Flag Warnings in Kansas, 2018Red Flag Warnings in Colorado, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.